应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2013, Vol. 36 Issue (3): 448-453    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
WZ方法与一个二项式级数的部分和公式
陈奕俊
华南师范大学数学科学学院, 广州 510631
WZ Method and a Formula for the Partial Sum of a Binomial Series
CHEN Yijun
School of Mathematical Science, South China Normal University, Guangzhou 510631
 全文: PDF (200 KB)   HTML (1 KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 本文基于WZ理论给出了Peter Paule与Carsten Schneider的一篇文章中的一个二项式级数的部分和公式的新证明,并且发现他们的文章中所给的另一个二项式级数的部分和公式实际上是错误的,我们给出了其相应的一个正确公式.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
陈奕俊
关键词WZ方法   无穷级数   无穷级数的部分和     
Abstract: In this paper ,based on WZ theory, a new proof for a truncating binomial series (the identity for am,n(K) (x), where n ≥ 2, 0≤ x ≤ 1) in one paper of Peter Paule and Carsten Schneider was given, at the same time, it was pointed out that another truncating binomial series(the identity for am,1(K) (x), where n = 1, 0 ≤ x < 1) in the paper mentioned above is wrong, and a corresponding correct formula was given, where, for K, m, nN, Km + 1 ≥ n, am,n(K) (x) =.
Key wordsWZ method   infinite series   partial sum of an infinite series   
收稿日期: 2011-06-09;
引用本文:   
陈奕俊. WZ方法与一个二项式级数的部分和公式[J]. 应用数学学报, 2013, 36(3): 448-453.
CHEN Yijun. WZ Method and a Formula for the Partial Sum of a Binomial Series[J]. Acta Mathematicae Applicatae Sinica, 2013, 36(3): 448-453.
 
[1] Israel R B. Persistence of a Distribution Function. Amer. Math. Monthly, 1988, 95(4): 360-362
[2] Blom G. Problem 6522. Amer. Math. Monthly, 1986, 93(6): 485
[3] Lengyel T. An Invariant Sum Related to Record Statistics. Integers: Electronic Journal of Combinatorial Number Theory, 2007, 7: #A40
[4] Paule P, Schneider C. Truncating Binomial Series with Symbolic Summation. Integers: Electronic Journal of Combinatorial Number Theory, 2007, 7: #A22
[5] Schneider C. Symbolic Summation in Difference Fields. PhD Thesis RISC, J. Kepler University Linz, Austria, 2001
[6] Graham R L, Knuth D E, Patshnik O. Concrete Mathematics. MA: Addison-Wesley, 1994
[7] Petkovsek M, Wilf H S, Zeilberger D. A=B. MA: A K Peters, 1996
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9